논문KCI 등재
Adaptive partial stabilization, limit dynamics and bifurcation analysis
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
A class of autonomous control systems with fixed unknown parameters is considered to be stabilized with respect to only a part of the variables. A certain type of such systems can be recursively adaptively partially stabilized. The bifurcation analysis reveals the nature of the closed loop system.
Abstract
A class of autonomous control systems with fixed unknown parameters is considered to be stabilized with respect to only a part of the variables. A certain type of such systems can be recursively adaptively partially stabilized. The bifurcation analysis reveals the nature of the closed loop system.
참고문헌 (21)
- A. S. Andreyev, "Investigation of partial asymptotic stability and instability based on the limiting equations", J. Appl. Math. Mech, 51(2), pp.196~201 (1987)
- K. J. Astrom, "Adaptive Control" (1995), Adison-Wesley
- F. Dumortier, "Geometric singular perturbation theory beyond normal hyperbolicity, Multiple-time-scale dynamical systems", IMA Vol. Math. Appl, 122, pp.29~63 (2001), Springer
- B. Fiedler, "Takens-Bogdanov bifurcation without parameters and oscil- latory shock profiles, Global analysis of dynamical systems", Inst. Phys., Bristol, pp.211~259 (2001)
- J. Guckenheimer, "Nonlinear Oscillations, Dynamical Systems, and Bi- furcations of Vector Fields 2nd edition" (1990), Springer-Verlag
- P. A. Ioannou, "Robust Adaptive Control" (1996), Prentice-Hall
- M. Krstic, "Invariant manifolds and asymptotic properties of adaptive nonlinear stabi- lizers", IEEE Trans. Automat. Control, 41(6), pp.817~829 (1996)
- M. Krstic, "Adaptive nonlinear control without overparametrization", Systems Control Lett, 19(3), pp.177~185 (1992)
- M. Krstic, "Nonlinear and Adaptive Control Design" (1995), John Wiley & Sons
- J. A. Leach, "The dynamics of univer- sal adaptive stabilization: computational and analytical studies", Control Theory Adv. Tech, 10(4), pp.1689~1716 (1995)
- I. G. Malkin, "Theory of Stability of Motion 2nd edition" (1996), Izdat. Nauka
- A. S. Oziraner, "On asymptotic stability and instability relative to a part of variables", J. Appl. Math. Mech, 37, pp.659~665 (1973)
- C. Risito, "Sulla stabilit´a asintotica parziale", Ann. Mat. Pura Appl, 84(4), pp.279~292 (1970)
- G. R. Rokni Lamooki, "Adaptive partial stabilization for non- deterministic strict feedback form", Proc. 11th IEEE Int. Conf. on Meth. and Mod. in Aut. and Robo, 249(254) (2005)
- G. R. Rokni Lamooki, "Bifurcations and limit dynamics in adaptive control systems", Internat. J. Bifur. Chaos Appl. Sci. Engrg, 15(5), pp.1641~1664 (2005)
- V. V. Rumyantsev, "On the stability of motion with respect to the part of the variables", Vestnik Moscow. Univ. Ser. Mat. Mech Fiz. Astron. Khim, 4, pp.9~16 (1957)
- V. V. Rumyantsev, "The Stability and Stabilization of Motion with Respect to Some of the Variables" (1987), Nauka
- S. B. Townley, "An example of a globally stabilizing adaptive controller with a generically destabilizing parameter estimate", IEEE Trans. Automat. Control, 44(11), pp.2238~2241 (1999)
- V. I. Vorotnikov, "Partial Stability and Control" (1998), Birkhauser
- V. I. Vorotnikov, "Partial stability and control: The state-of-the-art and development prospects", Automation and Remote Control, 66(4), pp.511~561 (2005)
- L. Yang, "Model reference adaptive control of a nonsmooth dynamical system", Nonlinear Dynamics, 46(3), pp.323~335 (2006)
관련 논문AI추천
Stability of fractional-order nonlinear systems depending on a parameterAbdellatif Ben Makhlouf, Khaled Sioud, Mohamed Ali Hammami대한수학회 · 대한수학회보2017 · 제54권 제4호Global Chaos Synchronization of WINDMI and Coullet Chaotic Systems using Adaptive Backstepping Control DesignSundarapandian Vaidyanathan, Suresh Rasappan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제2호PRACTICAL OBSERVER FOR IMPULSIVE SYSTEMSImen Ellouze대한수학회 · 대한수학회지2014 · 제51권 제1호On controllability of linear interval dynamical systemsDmitriy V. Dolgy장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제1호Multiple valued iterative dynamics models of nonlinear discrete-time control dynamical systems with disturbanceByungik Kahng대한수학회 · 대한수학회지2013 · 제50권 제1호A Lyapunov characterization of asymptotic controllability for nonlinear switched systemsAiling Qi, Yanling Wang대한수학회 · 대한수학회보2014 · 제51권 제1호
이 간행물의 다른 논문 (11건)
Convergence properties of the partial sums for sequences of end random variablesYong-Feng Wu, Mei Guanpp. 1097-1110TETRAVALENT SYMMETRIC GRAPHS OF ORDER 9pSong-Tao Guo, Yan-Quan Fengpp. 1111-1121Anisotropic quasilinear elliptic equations with variable exponentMihai Mihailescu, Denisa Stancu-Dumitrupp. 1123-1138SUMS OF (pr + 1)-TH POWERS IN THE POLYNOMIAL RING F pm[T]Mireille Carpp. 1139-1161Spatial decay bounds for a temperature dependent Stokes flow송종철pp. 1163-1174
